MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30240
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure of aneurysm embolization, there was no continues flush maintained, and the stent experienced friction when moving the system over the guidewire.It was also reported that resistance encountered between the stent delivery system, and the guide catheter as the microcatheter was not hooked up to flush, so stent did not advance smoothly to the lesion, and the stent was accidentally deployed in the microcatheter.The physician replaced it with a new device, and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
It was reported that during the procedure of aneurysm embolization, there was no continues flush maintained and the stent experienced friction when moving the system over the guidewire.It was also reported that resistance encountered between the stent delivery system and the guide catheter as the microcatheter was not hooked up to flush, so stent did not advance smoothly to the lesion and the stent was accidentally deployed in the microcatheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿ added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that flush was not maintained throughout the procedure and this may have contributed to the difficulty advancing.Therefore, the as reported stent difficult/unable to advance/pullback through catheter will be assigned user error.The as reported stent deployed prematurely during use, sdw friction will be assigned undeterminable as the device was not returned and while there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10915333
Report Number3008881809-2020-00369
Device Sequence Number16830387
Product Code NJE
UDI-Device Identifier07613327382204
UDI-Public07613327382204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model NumberM003UZAS30240
Device Catalogue NumberM003UZAS30240
Device Lot Number21601237
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/28/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER (MEDTRONIC); SYNCHRO 10 GUIDEWIRE (STRYKER); ECHELON 10 MICROCATHETER (MEDTRONIC); SYNCHRO 10 GUIDEWIRE (STRYKER)